# SDR SWAA2019110838705

- Difficulty date: October 25, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,693 hours, 11,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT COMMON TO FUSELAGE SKIN AT STA 1040, 2" BELOW S-16L. / DENT @ FUSELAGE SKIN STA. 1040, 2" BELOW S-16L IS FOUND TO BE "OUT OF LIMITS" AS PER B7373 SRM 53-00-01-1A-1 FIG 103 DETAIL G. ACCOMPLISHED SKIN REPAIR TO FUSELAGE SKIN STA. 1040 S-16L AS PER B737-800 SRM  53-80-01-2R-3. AFTER RE-EVALUATING FUSELAGE SKIN DENT DIMENSIONS ARE L' 4.25" W= 2.25" Y=.062" W/Y= 36, FOUND OUT OF LIMITS DUE TO BEING CREASED IAW SRM 53-00-01-1A-1.
